A Ramsey theorem for structures with both relations and functions

Sławomir Solecki

Research output: Contribution to journalArticle

Abstract

We prove a generalization of Prömel's theorem to finite structures with both relations and functions.

Original languageEnglish (US)
Pages (from-to)704-714
Number of pages11
JournalJournal of Combinatorial Theory. Series A
Volume117
Issue number6
DOIs
StatePublished - Aug 1 2010

Keywords

  • Finite structures
  • Prömel's theorem
  • Ramsey theory

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A Ramsey theorem for structures with both relations and functions'. Together they form a unique fingerprint.

  • Cite this